# SDR SWAA2023101910550

- Difficulty date: September 23, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ; O/B FLAP; AFT FLAP IS DELAMINATED AT I/B AFT CORNER.<[01] REMOVED L/H WING ; O/B FLAP; AFT FLAPIAW AMM 27-51-22;[02] OK TO INSTALL SERVICEABLE L/H WING ; O/B FLAP; AFT FLAP;[03] INSTALLED SERVICEABLE L/H WING ; O/B FLAP; AFT FLAP ASSY IAW AMM 27-51-22-400-801.;[04] INSPECTED INSTALLED SERVICEABLE L/H WING ; O/B FLAP; AFT FLAP ASSY;[05] REMOVED AND REPLACED L/H WING ; O/B FLAP; AFT FLAP IAW AMM 27-51-22;[06] REMOVED AND REPLACED L/H WING ; O/B FLAP; AFT FLAP IAW AMM 27-51-22;[07] RII: INSPECTED WORK PERFORMED. SEE STEPS AND C/A?S FOR ALL WORK PERFORMED. REMOVED AND REPLACED L/H WING ; O/B FLAP; AFT FLAP IAW AMM 27-51-22.
